dblp.uni-trier.dewww.uni-trier.de

Walter D. Wallis

W. D. Wallis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo
Home Page

2008
31EEC. E. Priebe, Walter D. Wallis: On the anomalous behaviour of a class of locality statistics. Discrete Mathematics 308(10): 2034-2037 (2008)
30EEJim A. MacDougall, Walter D. Wallis: Strong edge-magic graphs of maximum size. Discrete Mathematics 308(13): 2756-2763 (2008)
2005
29EEJohn P. McSorley, Nicholas C. K. Phillips, Walter D. Wallis, Joseph L. Yucas: Double Arrays, Triple Arrays and Balanced Grids. Des. Codes Cryptography 35(1): 21-45 (2005)
28EENicholas C. K. Phillips, Donald A. Preece, Walter D. Wallis: The seven classes of 5×6 triple arrays. Discrete Mathematics 293(1-3): 213-218 (2005)
2003
27 I. D. Gray, Jim A. MacDougall, R. J. Simpson, Walter D. Wallis: Vertex-Magic Total Labelings of Complete Bipartite Graphs. Ars Comb. 69: (2003)
26EEI. D. Gray, Jim A. MacDougall, John P. McSorley, Walter D. Wallis: Vertex-magic labeling of trees and forests. Discrete Mathematics 261(1-3): 285-298 (2003)
2002
25EEGeoffrey Exoo, Alan C. H. Ling, John P. McSorley, Nicholas C. K. Phillips, Walter D. Wallis: Totally magic graphs. Discrete Mathematics 254(1-3): 103-113 (2002)
24EEJoseph Douglas Horton, Walter D. Wallis: Factoring the cartesian product of a cubic graph and a triangle. Discrete Mathematics 259(1-3): 137-146 (2002)
23EEPeter Shoubridge, Miro Kraetzl, Walter D. Wallis, Horst Bunke: Detection of Abnormal Change in a Time Series of Graphs. Journal of Interconnection Networks 3(1-2): 85-101 (2002)
2001
22 Walter D. Wallis, Peter Shoubridge, Miro Kraetzl, D. Ray: Graph distances using graph union. Pattern Recognition Letters 22(6/7): 701-704 (2001)
1999
21 Beiliang Du, W. D. Wallis: The Existence of Self-Conjugate Self-Orthogonal Idempotent Diagonal Latin Squares. Ars Comb. 53: (1999)
20EEDavid A. Drake, G. H. John van Rees, W. D. Wallis: Maximal sets of mutually orthogonal Latin squares. Discrete Mathematics 194(1-3): 87-94 (1999)
1998
19  Purwanto, W. D. Wallis: Minimum Order of a Graph with Given Deficiency and Either Minimum or Maximum Degree. Ars Comb. 50: (1998)
18 T. S. Michael, W. D. Wallis: Skew-Hadamard Matrices and the Smith Normal Form. Des. Codes Cryptography 13(2): 173-176 (1998)
1997
17 Peter Horák, Nicholas C. K. Phillips, Walter D. Wallis, Joseph L. Yucas: Counting frequencies of configurations in Steiner Triple Systems. Ars Comb. 46: (1997)
16EEAnton Cerný, Peter Horák, Walter D. Wallis: Kirkman's school projects. Discrete Mathematics 167-168: 189-196 (1997)
1996
15EEDonald L. Kreher, Gordon F. Royle, W. D. Wallis: A family of resolvable regular graph designs. Discrete Mathematics 156(1-3): 269-275 (1996)
1993
14 Walter D. Wallis, Joseph L. Yucas, Guo-Hui Zhang: Single Change Covering Designs. Des. Codes Cryptography 3(1): 9-19 (1993)
13 Vassili C. Mavron, W. D. Wallis: Cubic Arcs in Cubic Nets. Des. Codes Cryptography 3(2): 99-104 (1993)
12EEW. D. Wallis, Guo-Hui Zhang: On the partition and coloring of a graph by cliques. Discrete Mathematics 120(1-3): 191-203 (1993)
1992
11EEAlphonse Baartmans, Walter D. Wallis, Joseph L. Yucas: A geometric construction of the Steiner system S(4, 7, 23). Discrete Mathematics 102(2): 177-186 (1992)
1991
10EEW. D. Wallis, J. Wu: On clique partitions of split graphs. Discrete Mathematics 92(1-3): 427-429 (1991)
9EERolf S. Rees, Walter D. Wallis: The spectrum of maximal sets of one-factors. Discrete Mathematics 97(1-3): 357-369 (1991)
1989
8EEA. H. Baartmans, W. D. Wallis: Indecomposable factorizations of multigraphs. Discrete Mathematics 78(1-2): 37-43 (1989)
1983
7EEDouglas R. Stinson, W. D. Wallis: Two-fold triple systems without repeated blocks. Discrete Mathematics 47: 125-128 (1983)
6EEJeffrey H. Dinitz, Douglas R. Stinson, W. D. Wallis: Room squares with holes of sides 3, 5, and 7. Discrete Mathematics 47: 221-228 (1983)
1982
5 W. D. Wallis: Asymptotic values of clique partition numbers. Combinatorica 2(1): 99-101 (1982)
1981
4EERonald C. Mullin, Paul J. Schellenberg, Scott A. Vanstone, W. D. Wallis: On the existence of frames. Discrete Mathematics 37(1): 79-104 (1981)
1974
3 W. D. Wallis: Solution of the Room Square Existence Problem. J. Comb. Theory, Ser. A 17(3): 379-383 (1974)
1973
2 W. D. Wallis: Configurations Arising from Maximal Arcs. J. Comb. Theory, Ser. A 15(1): 115-119 (1973)
1 W. D. Wallis: Room Squares with Sub-squares. J. Comb. Theory, Ser. A 15(3): 329-332 (1973)

Coauthor Index

1A. H. Baartmans [8]
2Alphonse Baartmans [11]
3Horst Bunke [23]
4Anton Cerný [16]
5Jeffrey H. Dinitz [6]
6David A. Drake [20]
7Beiliang Du [21]
8Geoffrey Exoo [25]
9I. D. Gray [26] [27]
10Peter Horák [16] [17]
11Joseph Douglas Horton (Joseph D. Horton) [24]
12Miro Kraetzl [22] [23]
13Donald L. Kreher [15]
14Alan C. H. Ling [25]
15Jim A. MacDougall [26] [27] [30]
16Vassili C. Mavron [13]
17John P. McSorley [25] [26] [29]
18T. S. Michael [18]
19Ronald C. Mullin [4]
20Nicholas C. K. Phillips [17] [25] [28] [29]
21Donald A. Preece [28]
22C. E. Priebe [31]
23 Purwanto [19]
24D. Ray [22]
25G. H. John van Rees [20]
26Rolf S. Rees [9]
27Gordon F. Royle [15]
28Paul J. Schellenberg [4]
29Peter Shoubridge [22] [23]
30R. J. Simpson [27]
31Douglas R. Stinson [6] [7]
32Scott A. Vanstone [4]
33J. Wu [10]
34Joseph L. Yucas [11] [14] [17] [29]
35Guo-Hui Zhang [12] [14]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)